# SDR SWAA2024120954552

- Difficulty date: October 29, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2024-685082<[01] FABRICATED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1F AND DWG 453A2610 SHEET: 4 REV: C MATERIAL USED CONOLITE P/N: A90RG1W P/O:2023-231977;[02] TASK COMPLETED
